MathSciNet Relay Station
MathSciNet bibliographic data
MR959110 (89m:03040) 03E15 (03E45 03E55)
Woodin, W. Hugh Supercompact cardinals, sets of reals, and weakly homogeneous trees. Proc. Nat. Acad. Sci. U.S.A. 85 (1988), no. 18, 6587–6591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement